Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 23, 2014, 03:59:40 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643279
  • Total Topics: 48945
  • Online Today: 219
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Viramune/Nevirapine  (Read 1562 times)

0 Members and 1 Guest are viewing this topic.

Offline JamieD

  • Member
  • Posts: 259
Viramune/Nevirapine
« on: October 07, 2007, 08:06:20 PM »
I was wondering if there was anyone here who has been on nevirapine/viramune long term and has done well on it with limited or not hepatoxicity. I am taking my nevirapine, but I am scared shitless about my liver failing. I couldn't handle a life on steroids if I needed a transplant.

Offline aztecan

  • Member
  • Posts: 5,399
  • 29 years positive, 57 years a pain in the butt
Re: Viramune/Nevirapine
« Reply #1 on: October 07, 2007, 09:39:36 PM »
Hey Jamie,

The only thing I know about Viramune is it wasn't a viable option for me because of my CD4 count.

I believe Ray (J.R.E.) has been on it for a while, though. Perhaps he has more information for you.

HUGS,

Mark
« Last Edit: October 07, 2007, 09:41:19 PM by aztecan »
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline bahbayb

  • Member
  • Posts: 4
Re: Viramune/Nevirapine
« Reply #2 on: October 08, 2007, 04:02:11 PM »
Hi I have been taking Viramune 200mg twice a day along with Videx,and Viread once a day.I have been on this regiment for many years,and have been undetectable,with stable t-cells.MY liver numbers are a bit high but nothing to worry about so my doctor told me.I am new here and posted in introduce yourself long term survivors,an mention in that post that I have new blood work coming Oct.16.
Good luck.
Robert

Offline J.R.E.

  • Member
  • Posts: 7,215
  • Joined Dec-2003 Living positive, since 1985.
Re: Viramune/Nevirapine
« Reply #3 on: October 08, 2007, 06:39:13 PM »
J

In about another two weeks, I will have been on Viramune for four years. No problems to date , all my liver function tests (every 3 months)come back in the acceptable range. Viramune was also part of my first line of treatment, when I started HAART, in October of 2003. I also take Epzicom and Viread.

For a brief period of time, I was taking both doses of Viramune together, and then went back to taking the  separate doses, every 12 hours. So far so good. I don't drink alcohol, don't smoke, and the only other medication I am on, is currently Crestor, for controlling cholesterol. If I attempt to have a drink or two, it can really fuck with  me, so it's best I leave booze out of the picture.



Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

Offline JamieD

  • Member
  • Posts: 259
Re: Viramune/Nevirapine
« Reply #4 on: October 10, 2007, 06:36:24 PM »
You guys! I don't think the Nevirapine is going to work out for me.  :-\

I am dizzy all the time since I have started taking it.  :'( Does anyone know if this side effect goes away with time?

Offline J.R.E.

  • Member
  • Posts: 7,215
  • Joined Dec-2003 Living positive, since 1985.
Re: Viramune/Nevirapine
« Reply #5 on: October 10, 2007, 08:01:27 PM »
You guys! I don't think the Nevirapine is going to work out for me.  :-\

I am dizzy all the time since I have started taking it.  :'( Does anyone know if this side effect goes away with time?


How long have you been on it? Are you still on the break in dose ( One per day for 14 days)


I may have had some slight dizzyness , when I started, But hell, I was tossing some powerful medications down my throat. Plus I had other health issues going on at the time. As far as your other thread regarding a regemin suggestion., That is something that needs to be discussed with your doctor, along with your other issues. The purpose of ART, (HAART) is to get the viral load to undetectable, in the shortest amount of time possible. Try taking the Viramune with Food. It may help.
What other meds besides the viramune are you taking ?

Take care----Ray

Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.